Intégrales de Marcel Riesz sur un cône symétrique
Publications du Département de mathématiques (Lyon), no. 1B (1987), pp. 17-30.
@article{PDML_1987___1B_17_0,
     author = {Faraut, J.},
     title = {Int\'egrales de {Marcel} {Riesz} sur un c\^one sym\'etrique},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {17--30},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1B},
     year = {1987},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1987___1B_17_0/}
}
TY  - JOUR
AU  - Faraut, J.
TI  - Intégrales de Marcel Riesz sur un cône symétrique
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1987
DA  - 1987///
SP  - 17
EP  - 30
IS  - 1B
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1987___1B_17_0/
LA  - fr
ID  - PDML_1987___1B_17_0
ER  - 
Faraut, J. Intégrales de Marcel Riesz sur un cône symétrique. Publications du Département de mathématiques (Lyon), no. 1B (1987), pp. 17-30. http://archive.numdam.org/item/PDML_1987___1B_17_0/

[1] Faraut (J.) and Travaglini (G.). _ Bessel functions associated with repre-sentations of formally real Jordan algebras, J. of Fund. Analysis, à paraître. | Zbl 0612.43009

[2] Garding (G.L.). _ The solution of Cauchy's problem for two totally hyperbolic linear differential equations by means of Riesz potentials, Ann. of Math., t. 48, 1947, p. 785-826. | MR 22648 | Zbl 0029.21601

[3] Gindikin (S.G.). _ Analysis in homogeneous domains, Russian math, surveys, t. 19, 1964, p. 1-89. | MR 171941 | Zbl 0144.08101

[4] Gindikin (S.G.) and Vainberg (B.R.). _ On the strong Huyghens principle for a class of differential operators with constant coefficients, Trans. Moskow Math. Soc, t. 16, 1967, p. 163-196. | MR 227592 | Zbl 0194.12804

[5] Herz (C.H.). _ Bessel functions of matrix argument, Ann. of Math., t. 61, 1955, p. 474-523. | MR 69960 | Zbl 0066.32002

[6] Koecher (M.). _ Positivitätsbereiche im Rn, Amer. J. of Math., t. 79, 1957, p. 575-596. | MR 90771 | Zbl 0078.01205

[7] Koecher (M.). _ Die Geodätischen von Positivitätsbereichen, Math. Annalen, t. 135, 1958, p. 192-202. | MR 103987 | Zbl 0083.07202

[8] Riesz (M.). _L'intégrale de Riemann-Liouville et le problème de Cauchy, Acta Math., t. 81, 1949, p. 1-223. | MR 30102 | Zbl 0033.27601

[9] Schwartz (G.W.). _ Smooth functions invariant under the action of a compact Lie group, Topology, t. 14, 1975, p. 63-68. | MR 370643 | Zbl 0297.57015

[10] Siegel (C.L.). _ Uber die analytische Theorie der quadratischen Formen, Ann. of Math., t. 36, 1935, p. 527-606. | JFM 61.0140.01 | MR 1503238

[11] Tricomi (F.). _Sulla trasformazione e il teorema di reciprocità di Hankel, Atti della Reale Accad. Naz. dei Lincei, Rendiconti, t. 22, 1935, p. 564-571. | JFM 61.1205.01 | Zbl 0013.39802

[12] Vinberg (E.B.). _ Homogeneous cones, Soviet Math. Dokl., t. 1, 1960, p. 787-790. | MR 141680 | Zbl 0143.05203

[13] Weyl (H.). _ The classicals groups. _ Princeton University Press 1946. | JFM 65.0058.02 | Zbl 1024.20502

[14] Wlshart (J.). _ The generalized product moment distribution in samples from a normal multivariate population, Biometrika, t. 20 A, 1928, p. 32-43. | JFM 54.0565.02